# SDR SIMA20180406003

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,688 hours, 27,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT OVERWING EMERGENCY LIGHTS INOPERATIVE.  NR 4 BATTERY POWER SUPPLY REMOVED AND REPLACED IAW AMM 33-50-04.  OPS CHECKED GOOD.
